# SDR UALA2011060602762

- Difficulty date: June 5, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 73,016 hours, 21,296 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225122103
- Part serial: 2367
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR INOPERATIVE.  REPLACED CONTROL PANEL (P/N 622-5129-107; SERIAL# 142) PER MM.  REPLACED WX RADAR TRANSCEIVER PER MM.  REPLACED RADAR DRIVE UNIT.  GROUND TEST PER MM.  TESTS OKAY.
